|Pain in on the left hip
Dec 19, 2010
I suffered lipo a few years back with some loss of fat on my hips and buttocks. I also lost some fats on my face. My doc recommended change of ARV regime to Teno/3TC/Nevi. My face has since been filling back except my cheekbones. However I now suffer severe pain on my left hip with the pain radiating to my back and left scrotum. I feel the movement of my left hip bone when I walk unlike the right one. For the last three months, I have been placed on pain regimen of dolotram, prednisone, ibufren and panadol. I experience temporary relief when I am on these meds, but the pain returns after exhausting the meds. I have been sent for x-ray twice with negative results. What could be wrong?
| Response from Dr. Henry
Concerns would include aseptic necrosis of the hip or a pinched nerve in the sacral areas (for those conditions sometimes a MRI or CT scan is needed to define the problem). I often would seen help from a rheumatologist for joint pain or a neurologist if believed to be a nerve problem. Rarely would the pain you describe be due directly to your current HIV regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ear Infection After Sex With Stripper Worried I Have HIV
- Herpes After Licking Genital Worried I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- White Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.